# SDR CHQA201000228

- Difficulty date: December 16, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 23,929 hours, 18,657 cycles
- Engine: Allsn AE3007A
- Engine time: 20,843 hours, 21,329 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Part serial: 2332
- Condition: Cracked
- Location: Bleed Air Sys
- Part time: 24,774 hours, 19,891 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE FLIGHT CREW REPORTED A BLEED 1 OVERTEMP MESSAGE IN ICING CONDITIONS.  THE FLIGHT CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE THERMOSTAT BUT THE SYSTEM WOULD NOT PASS OPS CHECKS.  UPON FURTHER VISUAL INSPECTION OF THE BLEED SYSTEMS, THE PRECOOLER WAS FOUND TO BE CRACKED, ALONG WITH DAMAGE TO THE DUCT LEADING TO THE PRECOOLER.  THIS AIRCRAFT IS STILL OUT OF SERVICE WHILE A NEW PRECOOLER IS BEING LOCATED AND INSTALLED.  THE FINAL CORRECTIVE ACTION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.  MAINTENANCE REPLACED THE BLEED 1 PRECOOLER WITH NO FURTHER DEFECTS NOTED.
